Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/14652
Title: Variational problems of Herglotz type with time delay: DuBois-Reymond condition and Noether's first theorem
Author: Santos, S. P. S.
Martins, N.
Torres, D. F. M.
Keywords: DuBois-Reymond necessary optimality condition
Euler-Lagrange differential equations
Herglotz's calculus of variations
Invariance
Noether's theorem
Time delay
Issue Date: Sep-2015
Publisher: American Institute of Mathematical Sciences (AIMS)
Abstract: We extend the DuBois-Reymond necessary optimality condition and Noether's first theorem to variational problems of Herglotz type with time delay. Our results provide, as corollaries, the DuBois-Reymond necessary optimality condition and the first Noether theorem for variational problems with time delay recently proved in [Numer. Algebra Control Optim. 2(2012), no. 3, 619-630]. Our main result is also a generalization of the first Noether-type theorem for the generalized variational principle of Herglotz proved in [Topol. Methods Nonlinear Anal. 20(2002), no. 2, 261-273].
Peer review: yes
URI: http://hdl.handle.net/10773/14652
DOI: 10.3934/dcds.2015.35.4593
ISSN: 1078-0947
Appears in Collections:CIDMA - Artigos
SCG - Artigos

Files in This Item:
File Description SizeFormat 
[319]Santos_Martins_Torres_DCDS-A.pdf390.61 kBAdobe PDF    Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.